Asymptotically Almost Automorphic Mild Solutions to a Class of Semilinear Differential Equations
|更新时间:2026-07-10
|
Asymptotically Almost Automorphic Mild Solutions to a Class of Semilinear Differential Equations
Vol. 17, Issue 1, Pages: 113-115(2012)
作者机构:
哈尔滨理工大学应用科学学院
作者简介:
基金信息:
DOI:
CLC:O175
Published:2012
稿件说明:
移动端阅览
YAO Hui-li, SONG Xiao-qiu, LI Xing-hua. Asymptotically Almost Automorphic Mild Solutions to a Class of Semilinear Differential Equations[J]. 2012, 17(1): 113-115.
DOI:
YAO Hui-li, SONG Xiao-qiu, LI Xing-hua. Asymptotically Almost Automorphic Mild Solutions to a Class of Semilinear Differential Equations[J]. 2012, 17(1): 113-115.DOI:
Asymptotically Almost Automorphic Mild Solutions to a Class of Semilinear Differential Equations
asymptotically almost automorphic functions and more practical than asymptotically almost periodic functions.In order to study asymptotically almost automorphic functions applied to the differential equations
the existence and uniqueness of asymptotically almost automorphic mild solutions to a class of semilinear differential equations are discussed using fixed point theorem and Professor N’Guerekata study on differential equations.